# SDR IPXA2025050629484

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 67,530 hours, 22,530 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586928
- Part serial: NIL
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SDR FILED OPEN *** MAJOR REPAIR *** FAULT-FOUND MAIN DECK FLOOR PANEL WITH DENT DAMAGE, P/N:146T5869-28 PANEL NO:252SFF STA 1373~STA1480 RBL77~R BL88 (REPAIR) OK TO WORK
